Volume 8 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 8
Issue 4, 541–719
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
In  Forthcoming  Issues
Generalizations of Pappus' centroid theorem via Stokes' theorem

Cole Adams, Stephen Lovett, Matthew McMillan

Connectivity of the zero-divisor graph for finite rings

Reza Akhtar, Lucas Lee

Coalitions and cliques in the school choice problem

Sinan Aksoy, Adam Azzam, Chaya Coppersmith, Julie Glass, Gizem Karaali, Xueying Zhao, Xinjing Zhu

Polygonal bicycle paths and the Darboux transformation

Ian Alevy, Emmanuel Tsukerman

Weak convergence theorems for equilibrium problems and generalized hybrid mappings

Sattar Alizadeh, Fridoun Moradlou

Klein links and related torus links

Enrique Alvarado, Steven Beres, Vesta Coufal, Kaia Hlavacek, Joel Pereira, Brandon Reeves

The chromatic polynomials of signed Petersen graphs

Matthias Beck, Erika Meza, Brian Nevarez, Alana Shine, Michael Young

A permutation test for three-dimensional rotation data

Daniel Bero, Melissa Bingham

Factor posets of frames and dual frames in finite dimensions

Kileen Berry, Martin S. Copenhaver, Eric Evert, Yeon Hyang Kim, Troy Klingler, Sivaram K. Narayan, Son T. Nghiem

Mutual estimates for the dyadic Reverse H\"{o}lder and Muckenhoupt constants for the dyadically doubling weights.

Oleksandra Beznosova, Temitope Ode

Proving the pressing game conjecture on linear graphs

Eliot Bixby, Toby Flint, István Miklós

On the distribution of the greatest common divisor of Gaussian integers

Tai-Danae Bradley, Yin Choi Cheng, Yan Fei Luo

The kernel of the matrix i\cdot j mod n when n is prime

Maria Isabel Bueno Cachadina, Susana Furtado, Jennifer Karkoska, Kyanne Mayfield, Robert Samalis, Adam Telatovich

Domino tilings of Aztec diamonds, Baxter permutations, and Snow Leopard permutations

Ben Caffrey, Eric S. Egge, Gregory Michel, Kailee Rubin, Jonathan Ver Steegh

Depths and Stanley depths of path ideals of spines

Daniel Campos, Ryan Gunderson, Susan Morey, Chelsey Paulsen, Thomas Polstra

When is a subgroup of a ring an ideal?

Sunil Kumar Chebolu, Christina L. Henry

On counting limited outdegree grid digraphs and greatest increase grid digraphs

Joshua Chester, Linnea Edlin, Jonah Galeota-Sprung, Bradley Isom, Alexander Moore, Virginia Perkins, A. Malcolm Campbell, Todd Eckdahl, Laurie Heyer, Jeffrey Poet

Expected maximum vertex valence in pairs of polygonal triangulations

Timothy Chu, Sean Cleary

A variation on the game SET

David Clark, George Fisk, Nurullah Goren

On closed graphs II

David A. Cox, Andrew Erskine

The Isoperimetric constant and Kazhdan constant of a Paley graph

Kevin Cramer, Mike Krebs, Nicole Shabazi, Anthony Shaheen, Edward Voskanian

The Weibull distribution and Benford's law

Victoria Cuff, Allison Lewis, Steven J. Miller

On the Independence and Domination Numbers of Replacement Product Graphs

Jay Cummings, Christine A. Kelley

Oscillation of solutions to non-linear first-order delay differential equations

James P. Dix, Julio G. Dix

Quantum Schubert polynomials for the G_2 flag manifold

Rachel Elliott, Mark E. Lewers, Leonardo C. Mihalcea

Investigating cholera using an SIR model with age-class structure and optimal control

Katherine Fister, Holly Gaff, Elsa Schaefer, Glenna Buford, Bryce C. Norris

On the cardinality of infinite symmetric groups

Matt Getzen

Co-circular relative equilibria of four vortices

Jonathan Gomez, Alexander Gutierrez, John B. Little, Roberto Pelayo, Jesse Robert

Explicit bounds for the pseudospectra of various classes of matrices and operators

Feixue Gong, Olivia Meyerson, Jeremy Meza, Mihai Stoiciu, Abigail Ward

Local well-posedness of a nonlocal Burgers equation

Sam Goodchild, Hang Yang

On the Levi graph of point-line configurations

Jessica Hauschild, Jazmin Ortiz, Oscar Vega

Using ciliate operations to construct chromosome phylogenies

Jacob L. Herlin, Anna Nelson, Marion Scheepers

Differentiation properties of the perimeter to area ratio for finitely many overlapped unit squares

Paul D. Humke, Cameron Marcott, Bjorn Mellem, Cole Stiegler

The irreducibility of polynomials related to a question of Schur

Lenny Jones, Alicia Lamarche

A numerical investigation of level sets of extremal Sobolev functions

Stefan Juhnke, Jesse Ratzkin

Global regularity of chemotaxis equations with advection

Saad Khan, Jay Johnson, Elliot Cartee, Yao Yao

Radio number for fourth power paths

Min-Lin Lo, Linda Alegria

Completions of reduced local rings with prescribed minimal prime ideals

Susan Loepp, Byron Perpetua

Generalized factorization in Z/mZ

Austin Mahlum, Christopher Park Mooney

A Combinatorial Proof of Decomposition Property of Reduced Residue Systems

Yotsanan Meemark, Thanakorn Prinyasart

Combinatorics of linked systems of quartet trees

Emili Moan, Joseph Rusinko

On the ribbon graphs of links in real projective space

Iain Moffatt, Johanna Strömberg

Harnack's Inequality for Second Order Linear Ordinary Differential Inequalities

Ahmed Mohammed, Hannah Turner

On weak lattice point visibility

Neil R. Nicholson, Rebecca Rachan

A variational approach to a generalized elastica problem

C. Alex Safsten, Logan C. Tatham, Denise M. Halverson

Power values of the product of the Euler function and sum of Divisors function

Luis Elesban Santos Cruz, Florian Luca

A simplification of grid equivalence

Nancy Scherich

An optional unrelated question RRT model

Jeong S. Sihm, Anu Chhabra, Sat N. Gupta

Symplectic embeddings of 4-dimensional ellipsoids into polydiscs

Max Timmons, Priera Panescu, Madeleine Burkhart

Polygonal Dissections and Reversions of Series

Gwyneth Whieldon, Alison Schuetz

Adjacency matrices of zero-divisor graphs of integers modulo n

Matthew Young